# SDR UALA2011030701098

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 79,459 hours, 12,843 cycles
- Engine: Pwa PW4060
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: S283T00115
- Part serial: 1179311802
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 3 AND NR 4 MLG BRAKES SMOKING.  ALL FOUR BRAKES ARE COVERED WITH FIRE RETARDANT MATERIAL.  NEED TO REPLACE ALL 4 RT MLG ANTI-SKID TRANSDUCERS DUE TO HOT BRAKES.  REPLACED RT MLG ANTI SKID TRANSDUCERS 3F, 3R, 4F AND 4R IAW MM.
